What happens if you eat a piece of lidocaine patch?

Answers (3)

25 Jun 2013

Nothing good! It might numb out your mouth a bit. Ingesting lidocaine can adversely affect your heart so it is really not a good idea-Symptoms may include uneven heartbeats, seizure (convulsions), coma, slowed breathing, or respiratory failure (breathing stops).. It wont get you high or help your pain in any way.

Votes: +0
DzooBaby 25 Jun 2013

Improper use of Lidoderm may result in death.

kaismama 25 Jun 2013

People can think of the dumbest way to hurt themselves. Geesh

27 Jun 2013

Hi, i don't know if this was an accident or not? But i've read that this will numb your esophagus, but the effects should wear off after an hour. If you were to experience serious side effects/toxicity, it should present within the first 20 minutes. This information was supplied by an anaestheologist.

Votes: +0

27 Jun 2013

If chewed on, very serious. If tasted, numbness. This is a drug that is toxic and can cause death. If someone has done this call poison control and follow their directions.

Even more than three patches in 24 hurts can be toxic. Far less used for teens. Not for children.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Where can I look up the lidocaine patch details?

need to know if there ok to use on back for a bad spine and hip damage.

1 answer 9 Jan 2011

Will a Lidoderm patch show up on a urine test 8 days after use?

My family member is in the military and just went through a command wide drug sweep. He used ONE Lidoderm patch (Lidocaine 5%) 8 days prior to this ...

2 answers 12 Dec 2012

Are all of your lidocaine patch boxes suppose to have a tamper seal on the top and bottom?

i just picked up several boxes of the lidocaine patches and only one is sealed.

1 answer 26 Oct 2013